A geometric correction in the problem on the motion of a free boundary

G. A. Omel'yanov, V. V. Trushkov

Research output: Contribution to journalArticleResearchpeer-review

Original languageAmerican English
Pages (from-to)137-139
Number of pages3
JournalMathematical Notes
StatePublished - 1 Dec 1998
Externally publishedYes

Cite this

@article{2becfd9f7c7b415c92b3951d8099a527,
title = "A geometric correction in the problem on the motion of a free boundary",
author = "Omel'yanov, {G. A.} and Trushkov, {V. V.}",
year = "1998",
month = "12",
day = "1",
language = "American English",
pages = "137--139",
journal = "Mathematical Notes",
issn = "0001-4346",

}

A geometric correction in the problem on the motion of a free boundary. / Omel'yanov, G. A.; Trushkov, V. V.

In: Mathematical Notes, 01.12.1998, p. 137-139.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A geometric correction in the problem on the motion of a free boundary

AU - Omel'yanov, G. A.

AU - Trushkov, V. V.

PY - 1998/12/1

Y1 - 1998/12/1

M3 - Article

SP - 137

EP - 139

JO - Mathematical Notes

JF - Mathematical Notes

SN - 0001-4346

ER -